MathSciNet Relay Station
MathSciNet bibliographic data
MR1777131 60J65 (60F15 60G17 60J55)
Csáki, Endre; Csörgő, Miklós; Földes, Antónia; Shi, Zhan Increment sizes of the principal value of Brownian local time. Probab. Theory Related Fields 117 (2000), no. 4, 515–531.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement